Thread: Thick blood?
08-19-2003, 01:03 PM #1
HEy all, im running 500mg tese enantat/week, 300mg deca /week, 4 i.u. hGH every night.
The past 2 days when i lift i get soo light headed the first 30 minutes after grunting a little, not like usuall i mean like dizzy, and i scratched my arm with a needle and the blood that came out was extremley dark red like ive never seen before. Also got my bp checked and i checked out with low bp.
Any ideas? SHould i take asperin? :P
08-19-2003, 02:52 PM #2
You could try some aspirin to help thin the blood alittle. But from personal experiences I had a friend doing 500mg test/ fina and he had those same symtoms and went to dr. and he had a clogged artery. I don't mean to scare you just telling you what happen to him. You could be fine who knows if you keep feeling this way Id see a doc. I will bump for u tho for more answers.
08-19-2003, 02:54 PM #3
I think you should take some asprin. Maybe give a doc a call. See what he says. You may have low cell count. Making the blood dark.
08-19-2003, 04:08 PM #4
b-12 will thin your blood out good, and it great for ya
08-19-2003, 04:52 PM #5
I would go to a doctor and get a physical and stress test.
08-19-2003, 09:12 PM #6New Member
- Join Date
- Aug 2003
i always thought all the androgens from gear made blood thin and take longer to clot.ive cut my self shaving really deep once it was as u describe now im all worried and shit.maybe its all the sesame oil from thet fina giving clogged arteries.thats usually excessive amounts of oil ed
08-20-2003, 01:27 PM #7
08-20-2003, 02:34 PM #8
Thickening of the blood should never be taken lightly. Could be something along the lines of heavy dehydration, maybe....or something to do with the oils in your system...
I would definitely check with a doc.
Better to be safe than sorry!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)